| Model Number |
SC-5640 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Radiation Exposure, Unintended (3164)
| Date of Event |
04/12/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a hip replacement procedure, the tip of the needle broke during the operation.X-ray was done to locate the needle, but no trace of needles was found so the scrub team had to manually search for the tip on the floor using a magnet.The tip of the needle was found on the floor.